MAUDE Adverse Event Report: REFER TO SECTION H10 DELTAPAQ 9MMX25CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE

REFER TO SECTION H10 DELTAPAQ 9MMX25CM SR PLAT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DFS10092520
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).Procode: krd/hcg.Physical manufacturer name: codman and shurtleff inc., (b)(4).The facility name and customer contact information were not reported.Physical manufacturer name: codman and shurtleff inc., (b)(4).
 
Event or Problem Description
As reported by the (b)(6), during use of a 9mm x 25cm deltapaq ((b)(4) thermo-mechanical coil, compression of the ¿spring¿ was noted, making it impossible to ¿progress¿.There was no report of consequence or impact to the patient.It was reported that the information provided for this complaint was all of the details that were known/available regarding this event.The product is not available for evaluation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The complainant that reported this event to the brazilian health authority (anvisa) is anonymous.As the complainant is anonymous, it is not possible to obtain additional event information or the product for analysis.[complaint conclusion] as reported by the (b)(6) authority (anvisa), during use of a 9mm x 25cm deltapaq (dfs10092520/s10053) thermo-mechanical coil, compression of the ¿spring¿ was noted, making it impossible to ¿progress¿.There was no report of consequence or impact to the patient.It was reported that the information provided for this complaint was all of the details that were known/available regarding this event.The product was not returned for evaluation.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.With the limited information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the manufacturing process of the unit.Damage to the embolic coil is a known potential product failure associated with the use of the device.The instructions for use (ifu) contains several cautions relating to this situation, including instructions for troubleshooting the situation should it be encountered during use.The ifu states the following: ¿visually examine the microcoil for any anomalies such as kinks, burrs, stretched coil, striations, or other damages.If any anomalies are noted or if there is difficulty advancing the microcoil from the introducer sheath, the unit may be defective.Repackage the microcoil and return the entire device for replacement.¿ assignment of root cause for the event remains speculative and inconclusive, based on the minimal information provided; however, it is possible that procedural and handling factors, including device manipulation, may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAPAQ 9MMX25CM SR PLAT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
REFER TO SECTION H10
47709 fremont blvd
fremont CA 94538
MDR Report Key8080680
Report Number3008114965-2018-00809
Device Sequence Number1692154
Product Code KRD
UDI-Device Identifier00878528007968
UDI-Public00878528007968
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberDFS10092520
Device Lot NumberS10053
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1